Are you having diarrhea, incontinence, bleeding, any other symptoms? Or just the burning?
I can get considerable intestinal gas when the burning is occurring. This causes the bowel movement frequency to increase which results in more irritation.
I try to prevent the gas from passing and sometimes this results in loss of control.
There are times when the toilet paper will show evidence of blood but this is rare and there is never any blood in the toilet bowel.
The frequency of bowel movement is roughly every two hours when the burning is present,
None of these conditions are present she there his no burning.
Could you have pouchitis? Basically inflammation within your pouch which could have effects like what you are experiencing.
I was examined for pouchitis and the results were negative.
Sorry, pouchitis was my first inclination as well. Have you had any dietary changes? I've seen in some seminars from ThriveRX that the osmolarity of liquids in your diet can affect frequency (as well as consistency) of BMs quite a bit. They recommended avoiding sugary things like fruit juices which increase frequency in favor of "iso-osmolar" liquids like sports drinks.
I have noticed an effect in the past when eating certain foods but the reaction has been violent- I could hardly leave the bathroom for hours for fear of not making it back in time. This reaction is not even close to that so I do not think it is related to dietary changes.
This reaction is definitely related to the duration and level of physical activity and the current state of my rectal burning. If the length of time to my last episode of rectal burning has been short than even low levels of physical activity will make the rectal burning worse. If the length of time to my last bout of rectal burning has been long than it will take a heavier amount of physical activity to cause it to return. You can replace "level" of physical activity with "duration in the above.
I am interested in dietary effects and will look into the ThriveRX seminars that you mentioned. Thanks for the tip.
I've been wracking my brain on this one!! The only other thing I thought of was irritation caused by a medication or vitamin? My multivitamin and two of my other medications cause a burning type of irritation in my intestine. Since yours is related more to activity, that doesn't really seem to fit, though ...
Hrm, what about some type of anal or rectal fissure? I'm not sure how possible or likely that is after your surgery, but I know I've had anal fissures in the past and they are AWFUL. Maybe ask your doctor to check if that could be the case? Hopefully your doctor can figure out what it is one way or another. I'm so sorry I'm not more helpful here. You've really got me stumped!!